# SDR DLL17954038

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Part number: 1512169101
- Condition: Corroded
- Location: Fs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER DOOR SILL I/B CAP FITTINGS AT FS 901 RT AND LT SIDES, WERE FOUND CORRODED AND REQUIRED REPLACEMENT.  ACCOMPLISHED REPAIRS PER DL ERA 271846-14.
